# SDR 2005UALA01535

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 50,657 hours, 19,052 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD UNDER AMBER ALERT DUE TO A FLAP ASYMMETRY INDICATION. THE ASYMMETRY INDICATION WAS ILLUMINATED DUE TO A FAILED TE FLAP POSITION TRANSMITTER ON THE LEFT WING.  THE SUBJECT LEFT WING POSITION TRANSMITTER WAS REPLACED PER 757 MM 27-58-03.  ALL FOLLOWING OPS CHECKS WERE NORMAL. ENGINEERING CONSIDERS THIS TO BE AN ISOLATED INCIDENT.  THERE ARE NO RECENT MAINTENANCE OR RELIABILITY TRENDS THAT WOULD DICTATE ANY REVISIONS TO THE EXISTING MAINTENANCE PROGRAM AT THIS TIME. MAINTENANCE PROGRAM FOR SUBJECT TE FLAP TRANSMISSION:  ON-CONDITION.
